# SDR SWAA2021033054907

- Difficulty date: March 2, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 753-201-00-02 FOUND HORIZONTAL PRESSURE DECK TO BE CRACKED AT RBL 42 BS 673 WL 201 AND WBL 41 BS 665 WL 201. / REMOVED DAMAGED PRESSURE WEB AND INSTALLED REPAIR PARTS AND PRESSURE WEB AT BS 663-675 RBL 30-60 WL 201 IAW SRM 53-40-51-2R-2 REP. 2.
